Ototoxic Tinnitus Recovery (Cause of Tinnitus: Venlaflaxine i.e. Effexor)

Discussion in 'Support' started by Nick in az, Oct 31, 2015.

tinnitus forum
    1. Nick in az

      Nick in az Member

      Tinnitus Since:
      July 2015
      Had this wonderful gift for just over 3 months now, July 21st to be exact. Came from use of effexor, which I have not taken in 6 weeks I would say, maybe slightly less. Anyone have any knowledge about the potential full recovery from drug induced tinnitus being? I know it is the lesser and more likely to clear up of the two main causes. The other being noise induced. Have done a little research but am curious as to what others may have experienced or know about the likelihood of full recovery.

      Tinnitus generally only bothers me greatly in the morning except on days like today where I can't stop focusing on it. I hope you all are managing well! There's hope for us all! Stay strong!
       
    2. Telis

      Telis Member Hall of Fame

      Location:
      Calgary
      Tinnitus Since:
      11/2013
      I think it depends on how much damage was done. Did you loose any hearing? I was put on Effexor for tinnitus which made my tinnitus way worse. I'm only off just recently, I'm hoping it can calm down some over the next year or so.
       
      • Like Like x 1
    3. Nick in az

      Nick in az Member

      Tinnitus Since:
      July 2015
      My hearing is above average still. No damage done in ear itself. I'm sorry you have to struggle as I do. Gets easier though. How are you managing?
       
    4. Thericker

      Thericker Member

      Tinnitus Since:
      01/2010
      Hey Nick,

      I got the gift after being treated with antibiotics for meningitis. After 4 months it completely disappeared. Hoping the same for you.
       
      • Like Like x 2
    5. Nick in az

      Nick in az Member

      Tinnitus Since:
      July 2015
      I hope you are right! That would be glorious. Is it gone, or just un noticeable?
       
    6. JohnK
      Lonely

      JohnK Member

      Location:
      San Francisco
      Tinnitus Since:
      10/26/2015
      Cause of Tinnitus:
      Who knows?
      What miracle antibiotics were these??
       
    7. krazyjim

      krazyjim Member

      Tinnitus Since:
      2/2016
      Cause of Tinnitus:
      after Meningitis (brain bacteria infection)
      Also got Tinnitus after being treated with antibiotics for meningitis. Noticed you said it went away in four months. I am looking forward to that!

      Any insight on how to manage in the meantime would be greatly appreciated!
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.